RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 2, Pages 223–227 (Mi mz9499)  

Transformations which leave a measure quasi-invariant

V. Ya. Golodets

Institute of Low-Temperature Physics and Technology, Academy of Sciences of the Ukranian SSR

Abstract: It is shown that every countable group $G$ has a faithful representation as an ergodic freely-acting group of transformations of a commutative Neumann algebra $M$ with measure $\mu$, leaving the measure $\mu$ quasi-invariant, while there does not exist a measure $\mu'$ which is equivalent to $\mu$ and invariant with respect to $G$.

Full text: PDF file (626 kB)

English version:
Mathematical Notes, 1970, 7:2, 134–136

Bibliographic databases:

UDC: 513.78
Received: 08.10.1968

Citation: V. Ya. Golodets, “Transformations which leave a measure quasi-invariant”, Mat. Zametki, 7:2 (1970), 223–227; Math. Notes, 7:2 (1970), 134–136

Citation in format AMSBIB
\Bibitem{Gol70}
\by V.~Ya.~Golodets
\paper Transformations which leave a measure quasi-invariant
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 2
\pages 223--227
\mathnet{http://mi.mathnet.ru/mz9499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=435351}
\zmath{https://zbmath.org/?q=an:0201.46102}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 2
\pages 134--136
\crossref{https://doi.org/10.1007/BF01093497}


Linking options:
  • http://mi.mathnet.ru/eng/mz9499
  • http://mi.mathnet.ru/eng/mz/v7/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020